# SDR GLBA2001130

- Difficulty date: June 17, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 11,609 hours, 15,860 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Noisy
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROPELLERS NOISY.  INSPECTED AND CLEANED LOW PITCH SOLENOIDS, OPS CHECK SYSTEM SATISFACTORY.
